# SDR CA990927010

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: LA11A2104
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,079 hours
- Component: 1716001
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE NR 2 ENGINE INTAKE DOOR WOULD NOT OPEN.  PROBLEM TRACED TO THE AIR INTAKE DOOR LINEAR ACTUATOR.
